Great for Crow Feet, However my Vision Was Blurry for Two Months, Plus Wrinkle Treatment Only Last Within 3 Months

I have been injecting Botox every 3 months for a...

I have been injecting Botox every 3 months for a year now. It was great for crow feet to diminish. However everytime a day or two after injection, my vision will get very blurry, I will get teary while I drove on highways. and I have to wear reading glasses while look at laptop or my cell phone. This never happened before Botox, and vision will improve around 2 months after injection. Also the duration of the botox only last maybe maximum 3 months. I am just over 50, and would like to keep using Botox to get a wrinkle less face, but I hated to keep having this vision issue. How do I prevent in the future injection? Thanks in advance.
dr. Jane

Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful